Pacific Journal of Mathematics

Free topological semigroups and embedding topological semigroups in topological groups.

Francis T. Christoph, Jr.

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 343-353.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976428

Mathematical Reviews number (MathSciNet)
MR0271264

Zentralblatt MATH identifier
0186.31502

Subjects
Primary: 22.05

Citation

Christoph, Francis T. Free topological semigroups and embedding topological semigroups in topological groups. Pacific J. Math. 34 (1970), no. 2, 343--353. https://projecteuclid.org/euclid.pjm/1102976428


Export citation

References

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. II, Mathematical Surveys No. 7, Amer. Math. Soc, Providence, R.I., 1961.
  • [2] B. Gelbaum, G. K. Kalish, and J. M. Olmstead, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. 2 (1951), 807-821.
  • [3] E. Hewitt and K. A. Ross, Abstract harmonicanalysis/, Academic Press, New York, 1963.
  • [4] S. Kakutani, Free topological groups and infinite direct product topological groups, Proc. Imp. Acad. Tokyo 20 (1944), 595-598.
  • [5] A. I. Malcev, On the immersionof associative systems in groups, Mat. Sbornik (N.S.) 6 (1939), 331-336.
  • [6] J. E. L. Peck, On the embedding of a topological semigroup in a topological group and its generalizations and an ergodic theorem, Dissertation, Yale Univ. 1950.
  • [7] N. J. Rothman, Embedding of topologicalsemigroups, Math. Ann. 139 (1960), 197-203.
  • [8] E. Schieferdecker, Einbettungssdtze fur topologischeHalbgruppen, Math. Ann. 131 (1956), 372-384.